MAUDE Adverse Event Report: MMJ SA DE CV (USD) MON-A-THERM; CATHETER, UROLOGICAL

MMJ SA DE CV (USD) MON-A-THERM; CATHETER, UROLOGICAL
Model Number 90056
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device gave readings of 36 degrees celsius during operation.However, based on the observation of the patient by an experienced profession and patient having increased heart rate, patient¿s temperature was measured again in the ear and gave 38 degree celsius which showed deviation of 2 degrees celsius downwards compare to the device.The patient was sick with covid, an ecmo was running and about 14 days ago the patient died as a result of covid and there was no relation to the device.

Brand Name
MON-A-THERM
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10791888
Report Number2936999-2020-00832
Device Sequence Number1126164
Product Code KOD
UDI-Device Identifier30884521077595
UDI-Public30884521077595
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K831567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90056
Device Catalogue Number90056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;